# SDR DALA2023022701464

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,973 hours, 15,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 ON TAXI IN LT AFT ENTRY DOOR CAUTION MESSAGE ON EICAS. CORRECTIVE ACTION: CLEANED AFT LT ENTRY DOOR SENSORS, OPS CHECK GOOD IAW B767 MM 52 -71. NO HISTORY, OK FOR SERVICE. (3021330)
